A Caltech Library Service

Classification of spin structures on the noncommutative n-torus

Venselaar, Jan Jitse (2013) Classification of spin structures on the noncommutative n-torus. Journal of Noncommutative Geometry, 7 (3). pp. 787-816. ISSN 1661-6952. doi:10.4171/JNCG/135.

PDF - Published Version
See Usage Policy.

PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We classify spin structures on the noncommutative torus and find that the noncommutative n-torus has 2^n spin structures corresponding to isospectral deformations of spin structures on the commutative n-torus. For n≥4 the classification depends on Connes’ spin manifold theorem. In addition, we study unitary equivalences of these spin structures.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper DOIArticle
Additional Information:© 2013 European Mathematical Society. Received April 19, 2011; revised July 25, 2011. The author thanks Gunther Cornelissen for discussions and encouragement, and the referee for pertinent remarks.
Subject Keywords:Spectral geometry; noncommutative geometry; real spectral triples
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR3108696
Issue or Number:3
Classification Code:Mathematics Subject Classification (2010): 58B34; 46L87
Record Number:CaltechAUTHORS:20131220-141257532
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:43123
Deposited By: Tony Diaz
Deposited On:23 Dec 2013 19:47
Last Modified:10 Nov 2021 16:33

Repository Staff Only: item control page